Alert archive / Louisiana / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 182, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at May 8, 2020, 5:46 AM CDT for 9 parishes in Louisiana; Columbia County, Union County, Arkansas. It was in force for 44 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2020, 5:46 AM CDT (10:46 UTC)
- Expired
- May 8, 2020, 6:30 AM CDT
- In force
- 44 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Columbia County, AR, Union County, AR, Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Lincoln Parish, LA, Red River Parish, LA, Union Parish, LA, Webster Parish, LA
The radar
The Shreveport radar (KSHV), 47 km from the middle of the area, began a volume at 10:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 5:48 AM CDT | TSTM WND DMG | 5 Sse Shongaloo, LA | TREES DOWN ON HIGHWAY 160 NEAR THE CLAIBORNE PARISH LINE. |
| May 8, 5:50 AM CDT | TSTM WND DMG | 5 Nw Bossier City, LA | TREES AND POWER LINES WERE DOWN ON WESLEY AVENUE IN THE NORTH HIGHLAND AREA OF SHREVEPORT. |
| May 8, 6:00 AM CDT | TSTM WND DMG | 2 Sse Barksdale Air For, LA | A PICTURE WAS POSTED TO SOCIAL MEDIA OF LARGE LIMBS THAT WERE DOWN IN THE SHADY GROVE NEIGHBORHOOD IN BOSSIER CITY. |
| May 8, 6:00 AM CDT | TSTM WND DMG | 7 Sw Homer, LA | TREES DOWN ON HIGHWAY 79 IN SOUTHWEST CLAIBORNE PARISH. |
| May 8, 6:00 AM CDT | TSTM WND DMG | Minden, LA | MULTIPLE TREES REPORTED DOWN IN CITY OF MINDEN. |
| May 8, 6:01 AM CDT | TSTM WND DMG | 5 Ne Minden, LA | TREES DOWN ON HIGHWAY 79 NORTHEAST OF MINDEN. |
| May 8, 6:04 AM CDT | TSTM WND DMG | 3 Ne Dubberly, LA | TREES WERE DOWN ON INTERSTATE 20 WEST NEAR EXIT 52 (HIGHWAY 532), FORCING THE CLOSURE OF THE INTERSTATE. |
| May 8, 6:11 AM CDT | TSTM WND DMG | 1 Wnw Gibsland, LA | TREES DOWN ON HIGHWAY 80 NEAR GIBSLAND. |
| May 8, 6:15 AM CDT | TSTM WND DMG | 1 Sse Gibsland, LA | TREES DOWN ON HIGHWAY 154 JUST SOUTH OF GIBSLAND. |
| May 8, 6:15 AM CDT | TSTM WND DMG | 5 Nnw Arcadia, LA | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM ATHENS. TREES AND POWER LINES REPORTED DOWN ALL OVER THE CENTRAL AND SOUTHERN PART OF CLAIBORNE PARISH, INCLUDING HIGHWAY 519 SOUTHEAST OF ATHENS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 3:06 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 10.8 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2002 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 334 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
519
WUUS54 KSHV 081046
SVRSHV
ARC027-139-LAC013-015-017-027-031-061-081-111-119-081130-
/O.NEW.KSHV.SV.W.0182.200508T1046Z-200508T1130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
546 AM CDT Fri May 8 2020
The National Weather Service in Shreveport has issued a
* Severe Thunderstorm Warning for...
Southwestern Union County in south central Arkansas...
Southeastern Columbia County in southwestern Arkansas...
Webster Parish in northwestern Louisiana...
North central De Soto Parish in northwestern Louisiana...
Northwestern Red River Parish in northwestern Louisiana...
Northwestern Union Parish in north central Louisiana...
Southern Caddo Parish in northwestern Louisiana...
Claiborne Parish in northwestern Louisiana...
Bienville Parish in northwestern Louisiana...
Bossier Parish in northwestern Louisiana...
Western Lincoln Parish in north central Louisiana...
* Until 630 AM CDT.
* At 545 AM CDT, severe thunderstorms were located along a line
extending from near Macedonia to 6 miles southwest of Emerson to
near Shongaloo to near Benton to near Blanchard to 6 miles
southwest of Mooringsport, moving southeast at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Shreveport, Bossier City, Minden, Homer, Junction City, Haughton,
Greenwood, Arcadia, Blanchard, Haynesville, Benton, Stonewall,
Bernice, Ringgold, Sibley, Cotton Valley, Gibsland, Doyline,
Mooringsport and Emerson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3262 9271 3246 9278 3225 9299 3220 9317
3219 9355 3219 9371 3220 9380 3228 9386
3249 9405 3267 9404 3274 9369 3291 9339
3324 9330 3310 9259
TIME...MOT...LOC 1045Z 309DEG 46KT 3314 9327 3305 9329 3288 9334 3271
9365 3266 9383 3262 9405
HAIL...0.75IN
WIND...60MPH
$$
092 follow-up statements
958
WWUS54 KSHV 081101
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
601 AM CDT Fri May 8 2020
ARC027-139-LAC013-015-017-027-031-061-081-111-119-081130-
/O.CON.KSHV.SV.W.0182.000000T0000Z-200508T1130Z/
Union AR-Columbia AR-Webster LA-De Soto LA-Red River LA-Union LA-
Caddo LA-Claiborne LA-Bienville LA-Bossier LA-Lincoln LA-
601 AM CDT Fri May 8 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR SOUTHWESTERN UNION AND SOUTHEASTERN COLUMBIA COUNTIES...
WEBSTER...NORTH CENTRAL DE SOTO...NORTHWESTERN RED RIVER...
NORTHWESTERN UNION...SOUTHERN CADDO...CLAIBORNE...BIENVILLE...
SOUTHERN BOSSIER AND WESTERN LINCOLN PARISHES...
At 601 AM CDT, severe thunderstorms were located along a line
extending from Atlanta to near Haynesville to near Homer to near
Minden to near Haughton to near Blanchard, moving southeast at 55
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Shreveport, Bossier City, Minden, Homer, Junction City, Haughton,
Greenwood, Arcadia, Blanchard, Haynesville, Benton, Stonewall,
Bernice, Ringgold, Sibley, Gibsland, Doyline, Mooringsport, Dixie Inn
and Dubberly.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3262 9271 3246 9278 3225 9299 3220 9317
3219 9355 3219 9371 3220 9380 3228 9386
3249 9405 3267 9404 3270 9365 3283 9325
3320 9309 3310 9259
TIME...MOT...LOC 1101Z 303DEG 49KT 3305 9306 3293 9306 3278 9313 3266
9328 3259 9347 3251 9389
HAIL...0.75IN
WIND...60MPH
$$
09265
WWUS54 KSHV 081115
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
615 AM CDT Fri May 8 2020
ARC027-139-081125-
/O.CAN.KSHV.SV.W.0182.000000T0000Z-200508T1130Z/
Union AR-Columbia AR-
615 AM CDT Fri May 8 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN UNION AND
SOUTHEASTERN COLUMBIA COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
north central and northwestern Louisiana...and northeastern Texas.
LAT...LON 3262 9271 3246 9278 3225 9299 3220 9317
3219 9355 3219 9371 3220 9380 3228 9386
3249 9405 3254 9360 3261 9324 3275 9303
3299 9296 3299 9262
TIME...MOT...LOC 1115Z 306DEG 48KT 3295 9286 3283 9286 3268 9293 3256
9308 3249 9327 3241 9369
$$
LAC013-015-017-027-031-061-081-111-119-081130-
/O.CON.KSHV.SV.W.0182.000000T0000Z-200508T1130Z/
Webster LA-De Soto LA-Red River LA-Union LA-Caddo LA-Claiborne LA-
Bienville LA-Bossier LA-Lincoln LA-
615 AM CDT Fri May 8 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR SOUTHERN WEBSTER...NORTH CENTRAL DE SOTO...NORTHWESTERN RED
RIVER...NORTHWESTERN UNION...SOUTHERN CADDO...CENTRAL CLAIBORNE...
BIENVILLE...SOUTHERN BOSSIER AND WESTERN LINCOLN PARISHES...
At 615 AM CDT, severe thunderstorms were located along a line
extending from 9 miles southwest of Junction City to 11 miles west of
Bernice to 8 miles north of Arcadia to near Gibsland to near Heflin
to 7 miles southeast of Shreveport, moving southeast at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Shreveport, Bossier City, Minden, Haughton, Greenwood, Arcadia,
Stonewall, Bernice, Ringgold, Sibley, Gibsland, Doyline, Dubberly,
Dixie Inn, Heflin, Fosters, Eastwood, Simsboro, Lucky and Castor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3262 9271 3246 9278 3225 9299 3220 9317
3219 9355 3219 9371 3220 9380 3228 9386
3249 9405 3254 9360 3261 9324 3275 9303
3299 9296 3299 9262
TIME...MOT...LOC 1115Z 306DEG 48KT 3295 9286 3283 9286 3268 9293 3256
9308 3249 9327 3241 9369
HAIL...0.75IN
WIND...60MPH
$$
09What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 3:09 AM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, May 8, 3:09 AM CDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
309 AM CDT Fri May 8 2020
.UPDATE...
Convection continues to stream southeast across eastern Oklahoma
prompting the issuance of Severe Thunderstorm Watch 174. This
watch is in effect through 10 AM. Hail and damaging winds will be
the main threat. /05/
&&
.PREV DISCUSSION... /issued 225 AM CDT Fri May 8 2020/
SHORT TERM.../Today through Saturday/
Severe weather threat to increase across southeast Oklahoma in the
next few hours as ongoing convection across south-central Oklahoma
encounters an environment of 1000 J/kg mixed-layer CAPE. Damaging
winds will be the main threat as convective line moves southeast.
Conditions will be less favorable to support severe thunderstorms
as convection move south of Interstate 30 into Louisiana and East
Texas later this morning. Could see convection re-intensify later
this afternoon across deep east Texas and central Louisiana.
Additionally, a Lake Wind Advisory has been issued for today as
gradient southerly winds have increased areawide to be replaced
later today by northwest winds as high as 20 mph with higher
gusts. Winds forecast to diminish by sunset.
Otherwise dry conditions expected tonight and Saturday.
Temperatures today are forecast to climb into the 70s with
overnight lows in the 40s. Highs on Saturday to climb into the
upper 60s to around 70. /05/
LONG TERM.../Saturday Night through Thursday Night/
Northwesterly flow aloft will remain in place for much of the long-
term period. A surface ridge over the Mid Mississippi Valley will
move eastward during the night. Another cold front will quickly dive
southeast by sunrise, but with Gulf moisture cut off and a lack of
upper level support, no precipitation is anticipated with this
frontal passage. Another surface ridge will build across the Central
CONUS, which should maintain a dry forecast through Monday.
The flow aloft will become slightly more zonal by Tuesday morning
and low-level southerly flow should return to most of the forecast
area by sunrise. Low-level moisture should surge back northward
along with a weak warm front just as a weak shortwave trough moves
across the Southern Plains. This should result in increasing chances
for showers and thunderstorms across the northwest half of the
forecast area for much of Tuesday. Rain chances will gradually
diminish through Wednesday as the shortwave trough moves east of the
region. PoPs will become increasingly confined to Southeast Oklahoma
and Southwest Arkansas closer to the warm front. Rain chances will
should increase once again during the latter half of the work week
as the flow aloft becomes southwesterly and more embedded shortwaves
move across the region.
CN
PREV DISCUSSION... /issued 1212 AM CDT Fri May 8 2020/
AVIATION...
Ceilings to become MVFR across area terminals by daybreak with
VCTS conditions possible as a frontal boundary moves south across
the region. South winds around 10 knots by 08/09Z to become
northerly and increase to 15 to 20 knots across most sites with
the exception of LFK by 08/15Z. Otherwise conditions to improve to
VFR throughout the day with winds becoming 5 to 10 knots after
09/00Z. /05/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 76 48 70 47 / 90 0 0 0
MLU 77 48 68 46 / 100 0 0 0
DEQ 73 44 68 44 / 50 0 0 0
TXK 73 45 67 45 / 80 0 0 0
ELD 75 46 68 43 / 90 0 0 0
TYR 75 51 71 48 / 70 0 0 0
GGG 76 50 70 47 / 80 0 0 0
LFK 78 53 73 50 / 70 0 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until 7 PM CDT this evening for ARZ050-051-
059>061-070>073.
LA...Lake Wind Advisory until 7 PM CDT this evening for LAZ001>006-
010>014-017>022.
OK...Lake Wind Advisory until 7 PM CDT this evening for OKZ077.
TX...Lake Wind Advisory until 7 PM CDT this evening for TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
&&
05/09Hazardous weather outlook, May 8, 3:53 AM CDT, 1 hour 53 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 353 AM CDT Fri May 8 2020 ARZ050-051-059>061-070>073-LAZ001>006-010>012-OKZ077-TXZ096-097- 108>112-124>126-137-138-151-091100- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-McCurtain-Bowie-Franklin-Titus-Camp-Morris- Cass-Wood-Upshur-Marion-Gregg-Harrison-Panola- 353 AM CDT Fri May 8 2020 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma and northeast Texas. .DAY ONE...Today and Tonight... A Severe Thunderstorm Watch is in effect for Southeast Oklahoma, Southwest Arkansas, and portions of Northeast Texas and Northwest and North Central Louisiana until 10 AM CDT this morning. A line of strong to severe thunderstorms will move southeast across the area today. Damaging winds and large hail will be the primary threats, but an isolated tornado cannot be completely ruled out, especially across Louisiana. The severe weather threat should end by late this afternoon as the storms exit the area to the southeast. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered thunderstorms will be possible on Tuesday mainly west of a line from Lufkin TX to Prescott AR. Rain chances will diminish Tuesday night, but will remain in the forecast for Southeast Oklahoma and adjacent portions of Southwest Arkansas through Thursday. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will be needed this morning through this afternoon. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. LAZ013-014-017>022-TXZ136-149-150-152-153-165>167-091100- Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-Caldwell-La Salle- Smith-Cherokee-Rusk-Nacogdoches-Shelby-Angelina-San Augustine- 353 AM CDT Fri May 8 2020 This Hazardous Weather Outlook is for portions of north central Louisiana, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...Today and Tonight... A line of strong to severe thunderstorms will move southeast across the area today. Damaging winds and large hail will be the primary threats, but an isolated tornado cannot be completely ruled out, especially across Louisiana. The severe weather threat should end by late this afternoon as the storms exit the area to the southeast. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered thunderstorms will be possible on Tuesday mainly west of a line from Lufkin TX to Prescott AR. Rain chances will diminish Tuesday night, but will remain in the forecast for Southeast Oklahoma and adjacent portions of Southwest Arkansas through Thursday. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will be needed this morning through this afternoon. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 09
In the hours before
Local storm report, May 8, 5:04 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
504 AM CDT FRI MAY 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 AM TSTM WND DMG 1 ENE DE QUEEN 34.05N 94.33W
05/08/2020 SEVIER AR PUBLIC
THE EZ MART AT HWY 70 AND 71 HAD GAS PUMP
AWNING REMOVED AND DESTROYED, DAMAGE IN SAME
AREA.
&&
25Local storm report, May 8, 5:05 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
505 AM CDT FRI MAY 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 AM TSTM WND DMG BROKEN BOW 34.04N 94.74W
05/08/2020 MCCURTAIN OK LAW ENFORCEMENT
TREES DOWN, POWER LINES FROM BROKEN BOW TO
RED RIVER, HIGHWAYS BLOCKED, FROM MCCURTAIN
COUNTY SHERIFFS OFFICE.
&&
25Local storm report, May 8, 5:08 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
508 AM CDT FRI MAY 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 AM TSTM WND DMG HAWORTH 33.85N 94.65W
05/08/2020 MCCURTAIN OK FIRE DEPT/RESCUE
REPORTS OF WIDESPREAD POWER OUTAGES IN THE
COUNTY. WE HAVE A POLE SNAPPED IN HALF WITH
A LINE DOWN ON HWY 3 EAST OF PIPE SPRINGS
RD. REPORTS OF A TREE DOWN ON LIVING LAND
ROAD. HAWORTH FD.
&&
25Local storm report, May 8, 5:18 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
518 AM CDT FRI MAY 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 AM TSTM WND GST 2 E TEXARKANA 33.45N 93.98W
05/08/2020 M54 MPH MILLER AR ASOS
ASOS STATION KTXK TEXARKANA REGIONAL WEBB
FIELD AIRPORT.
&&
09Special weather statement, May 8, 5:28 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service Shreveport LA
528 AM CDT Fri May 8 2020
TXZ108-110-124>126-136>138-150-151-081115-
Upshur TX-Gregg TX-Smith TX-Panola TX-Harrison TX-Camp TX-Marion TX-
Wood TX-Franklin TX-Rusk TX-
528 AM CDT Fri May 8 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SMITH...SOUTHWESTERN
MARION...WESTERN HARRISON...NORTHWESTERN PANOLA...SOUTHERN
FRANKLIN...NORTHERN RUSK...EASTERN WOOD...UPSHUR...SOUTHWESTERN CAMP
AND GREGG COUNTIES UNTIL 615 AM CDT...
At 527 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Winnsboro to Ore City to Berea. Movement
was south at 45 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Tyler, Longview, Marshall, Henderson, Kilgore, White Oak, Gladewater,
Gilmer, Winnsboro, Leesburg, Lindale, Hallsville, Overton, Tatum, Big
Sandy, Hawkins, Ore City, New London, Clarksville City and Beckville.
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northeastern Texas.
LAT...LON 3296 9533 3296 9531 3308 9531 3279 9451
3218 9419 3217 9477 3241 9543
TIME...MOT...LOC 1027Z 003DEG 39KT 3297 9524 3278 9473 3278 9442
20Local storm report, May 8, 5:31 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
531 AM CDT FRI MAY 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 AM TSTM WND DMG 1 NW BOGATA 33.48N 95.23W
05/08/2020 RED RIVER TX PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
SHINGLES BLOWN OFF.
&&
25The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 1:12 AM CDT | Lake Wind Advisory | SHV | Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more | 18 hr |
| May 8, 4:46 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 28 min |
| May 8, 5:11 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, Webster | 49 min |
| May 8, 5:14 AM CDT | Severe Thunderstorm Warning | SHV | Webster | 46 min |
| May 8, 6:24 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Jackson, Lincoln, Ouachita, Union | 51 min |
| May 8, 6:41 AM CDT | Special Weather Statement | SHV | Bienville, Red River, Winn | 49 min |
| May 8, 7:05 AM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Ouachita, Winn | 40 min |
| May 8, 7:28 AM CDT | Special Weather Statement | SHV | LaSalle, Winn | 47 min |
| May 8, 9:01 AM CDT | Special Weather Statement | SHV | Grant, LaSalle, Natchitoches, Sabine, Winn | 44 min |
| May 8, 9:45 AM CDT | Special Weather Statement | SHV | Caldwell, Grant, LaSalle | 45 min |
| May 8, 11:07 AM CDT | Special Weather Statement | SHV | Natchitoches, Sabine | 53 min |
| May 8, 11:50 AM CDT | Special Weather Statement | SHV | Grant | 25 min |
| May 8, 4:05 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Miller, Sevier | 40 min |
| May 8, 4:37 AM CDT | Severe Thunderstorm Warning | SHV | Columbia, Hempstead, Howard, Lafayette, Little River, Miller and 2 more | 38 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2020Severe Thunderstorm Warnings in Arkansas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.